Can I schedule a Botox appointment if I had a hepatitis B shot a few days ago? I've had Botox before and had no problem.

I just had a few days ago Hepatitis B shot and i am on doxycycline. It could cause me a problem?

Doctor Answers 12

Botox and Hepatitis B

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your question. Botox is used cosmetically to remove wrinkles by temporarily paralyzing muscles. It is okay to have Botox after Hepatitis B vaccination. However, if you are sick. It is best to wait until you are better. If you are still having concerns it is best to consult with a doctor.  


Summit Emergency Medicine Physician
5.0 out of 5 stars 47 reviews

Botox after vaccines

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

We have not seen any interaction with Botox and vaccines.  There are no known reports of people having any complications.

Hope that helps.

Botox After Hepatitis B Shot

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you very much for your question. Your Hepatitis B shot should not cause any issues for your upcoming Botox appointment. However, please advise your Botox provider that you have recently received your Hepatitis B shot and are taking Doxycycline, so that he/she can make the final determination to proceed with treatment. If you have any further concerns, please address these with your provider, as well.

You might also like...

Botox and Hepatitis B

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

There should be no interaction between your Botox and having the Hep B vaccine.  Please check with your internist as well.  Best, Dr. Green

When to have Botox?

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thanks for this question. It should be safe to have Botox or Dysport after the antibiotics and Hep B vaccine. Always discuss these issues with your actual injector. Best, Dr. ALDO

Can I Schedule A Botox Appointment If I Had A Hepatitis B Shot A few Days Ago? I've Had Botox Before And Had No Problem.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for your excellent question.  A recent hepatitis B shot and taking doxycycline are not contraindications to receiving Botox.  You should be just fine to proceed, but please be sure to see an expert injector for an in-person consultation to fully discuss your concerns and your goals and expectations in order to determine the best treatment plan.  Hope this helps and best wishes! 

Hep B, doxycycline and Botox

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Having Botox injected while on doxycycline and after a hepatitis B shot will not be a problem. There is no known complication related to these. All the best,

Dr. Brace

Matthew Brace, MD
Ontario Facial Plastic Surgeon
5.0 out of 5 stars 5 reviews

Botox & Hepatitis B shots

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

It is fine to have Botox following your Hepatitis B shot and dose of doxycycline. It will not impact your results and isn't contraindicated. See an expert. Best, Dr. Emer

Jason Emer, MD
Los Angeles Dermatologic Surgeon
4.8 out of 5 stars 202 reviews

Can I schedule a Botox appointment if I had a hepatitis B shot a few days ago? I've had Botox before and had no problem.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Thank you for sharing your question.  There should not be any issue with you receiving your Botox after your Hepatitis B vaccination.  Hope this helps.

Can I schedule a Botox appointment if I had a hepatitis B shot a few days ago? I've had Botox before and had no problem.

{{ voteCount >= 0 ? '+' + (voteCount + 1) : (voteCount + 1) }}

Botox (like Dysport or Xeomin) is a medication injected into target muscles of the face to selectively relax them for fewer/softer wrinkles. 

Botox can be performed safely while receiving other medical treatments; however, if you are sick, it may be better to wait until you get better. The only antibiotics that interact with Botox are in the aminoglycoside family. Safety comes first. 

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.